AsyRec: A Maple package for Computing the Asymptotics of Solutions of Linear Recurrence Equations with Polynomial Coefficients

By Doron Zeilberger

.pdf   .ps   .tex  

(Exclusively published in the Personal Journal of Shalosh B. Ekhad and Doron Zeilberger)

Written: April 4, 2008.

Last update of this page: April 26, 2016.

This is a short paper that describes a much longer Maple package, that should have accompanied my 1985 article with Jet Wimp Resurrecting the asymptotics of linear recurrences, J. Math. Anal. Appl. v. 111, 162-177 (1985).

That article was not a very good resurrection, since we used pencil-and-paper and only got the leading terms. Now with Maple, we can do so much more.

IMPORTANT: this article accompanies a much more important object, the Maple program AsyRec.txt , that uses the Birkhoff-Trjitznisky method to compute asymptotics of solutions of homogeneus linear recurrence equations with polynomial coefficients.

Sample Input and Output

Personal Journal of Shalosh B. Ekhad and Doron Zeilberger

Doron Zeilberger's Home Page